

SLOVAK MOTORCYCLING FEDERATION

2017 MACEC MOTOCROSS CUP

SUPPLEMENTARY REGULATIONS

VENUE:
CLASSES:

Spišské Vlachy / Slovakia

MACEC CUP: MX65, MX85, MX1, MX2 SMF International MX Championship of Slovakia: MX65, MX85, MX Ladies SMF regional cup: MX1hobby, MX2hobby, MX4, MX4+, Twinshock, MX2, MXopen, MX2junior, MXjunior125 SMF EVENT NUMBER: 09-204/2017 DATE: 4.6.2017 **ORGANIZER:** Motocross club Spišské Vlachy ORGANIZER'S ADDRESS: Vajanského 13, 053 61 Spišské Vlachy, Slovakia DELEGATING: SMF - Motocross Sport Commission 017 01 Považská Bystrica, Športovcov 340

1. ACCESS

Motorway: D1 Spišské Vlachy Nearest town: 1 km Distance:

2. CIRCUIT

Length of the circuit: Minimum width: Direction:

1650 m 6 m clockwise

3. ORGANIZER

Address: Motocross club Spišské Vlachy, Vajanského 13, 053 61 Spišské Vlachy Tel.number: +421 902 416 379 E-mail: kic@post.sk

4. EVENT SECRETARIAT

Address: Motocross club Spišské Vlachy, Vajanského 13, 053 61 Spišské Vlachy +421 902 416 379 Tel.number: kic@post.sk E-mail:

5. OFFICIALS

Sporting Steward: Clerk of the Course: Chief Technical Steward: **Technical Steward:** Environmental Steward: Chief Timekeeper: Medical Service: Chief organizer: Course Steward: Secretary of the meeting: Peter Eštu Mariana Garčárová František Kovaľ Peter Parlag Mariana Garčárová KK Timing – Rastislav Mašlonka Záchranná služba Východ Pavol Kičin tba tba



6. ENTRIES

Entry forms duly approved by the participants must be sent to organizer 5 days before the meeting by online form - <u>http://www.smf.sk/formular-6/</u>.

All riders, already entered, which are not able to participate at the race, must announce this fact to the organizer 1 day before the event at the latest. The closing date for entries is 30.5.2017 at 22:00.

7. ENTRY FEE

Entry fee for class MX65, MX85, Ladies:20€ payable at the technical verificationEntry fee for other classes:25€ payable at the technical verification

8. RACE

The event will be held according to the National Sporting Code for Motocross and these Supplementary Regulations, which were thoroughly checked and approved by the permissive organ. The Slovak riders can only start with a valid SMF licence. Foreign riders can start with a valid licence of their FMN together with a starting permission and appropriate insurance cover.

9. ENVIRONMENTAL REGULATIONS

- Washing of the motorcycle is permitted only in the designed area without any chemical substances
- Pouring or throwing away used oil or any other petrol waste outside the marked boxes is forbidden.
- The rider and his team have to use the environmental mat (2x1 m) while parking, repair works, refuelling and under the waste boxes. The environmental mat must be made of an absorbent part (upper part) and an impermeable part (bottom part).
- Canisters with oil and petrol and their throats have to be set out of the sunlight on the environmental mat
- All participants have to respect the quiet time from 22:00 till 6:00 and secure their motorbikes and other valuables against damage and theft.
- In the whole event area it is forbidden to damage flora and fauna.

These directions are mandatory and are in conformity with the NR SR law nu. 543/2002 ZZ. Any infractions of these rules may be penalised by 33 €.

10. MOTORCYCLE AND EQUIPMENT

Motorcycle and the equipment must be in accordance with the Motocross Technical rules. A violation of these rules will result in a disqualification of a rider.

11. INSURANCE

At the technical verification of the event each rider confirms with his signature that he has an insurance cover for the case of accident, death, permanent disability, foreign riders also medical treatment, transfer to a hospital and repatriation insurance cover.

12. FUEL

The fuel will not be available at the paddock. The riders can buy the fuel at a nearest petrol station in Spišské Vlachy.

13. WAITING ZONE

Motorcycles must be in waiting zone **10 minutes** before the start of each final race.

14. START POSITION

The start position in each class will be determined according to the achieved time in the qualifying practice.



15. OUTSIDE HELP

The outside help is allowed to lift the rider or his motorcycle after a fall. It is not allowed to push the motorcycle over the finish line with help.

16. FINANCIAL COMPENSATIONS

Not forseen.

17. PROTESTS

Protests against a competing rider or a motorcycle must be submitted to the Clerk of the Course within 30 minutes of the result announcement. All protests must be submitted according to the SMF Disciplinary Code and an advance payment of 40 € must be paid, which will be refunded if the protest is justified.

18. TIMETABLE CHANGES

Jury has a right to change the timetable in case there will be more than 40 or less then 20 riders in one class. In case of the bad weather conditions which could harm the health or life of the participants, Jury has a right to cancel the event or change the date.

19. INTERPRETATION OF THE SUPPLEMENTARY REGULATIONS

The interpretation of these regulations rests entirely with the Jury.

Spišské Vlachy, 11.4.2017

Č.j. SMF 09-204/2017

Approved by:

TOCROSS

Ing. Ľuboš Löffler SMF Vice-president for Motocross



SLOVAK MOTORCYCLING FEDERATION

MOTOCROSS SPORTING COMMISION

MACEC MX Cup, International MX Championship of Slovakia, SMF regional cup

1. TECHNICAL VERIFICATION:	Sunday	06.00 – 08.00 hod
I. Jury meeting		08.00 hod
2. FREE PRACTICE	MXopen, MX2 MX2 J, MX J125 MX65+85+ladies MX1 hobby MX4,MX4+,Twin MX2 hobby	08.15 – 08.30 hod15 min. 08.35 – 08.50 hod15 min. 08.55 – 09.10 hod15 min. 09.15 – 09.30 hod15 min. 09.35 – 09.50 hod15 min.
3. RIDERS BRIEFING: The attendance of all riders is compulsory		09.50 – 10.00 hod
4. QUALIFYING PRACTICE:	MXopen, MX2 MX2 J, MX J125 MX65+85+ladies MX1 hobby MX4,MX4+,Twin MX2 hobby	10.05 – 10.25 hod15 min. + start practise 10.30 – 10.45 hod15 min. + start practise 10.50 – 11.05 hod15 min. + start practise 11.10 – 11.25 hod15 min. + start practise 11.30 – 11.45 hod15 min. + start practise
II. Jury meeting		12.00 hod
5. LUNCH BREAK:		11.45 – 12.30 hod
6. 1 st RACE	MXopen, MX2 MX2 J, MX J125 MX65+85+ladies MX1 hobby MX4,MX4+,Twin MX2 hobby	12.30 – 12.55 hod20 min. + 2 laps 13.00 – 13.15 hod10 min. + 2 laps 13.20 – 13.40 hod15 min. + 2 laps 13.45 – 14.05 hod15 min. + 2 laps 14.10 – 14.30 hod15 min. + 2 laps
7. BREAK		14.30 – 15.30 hod
8. 2 nd RACE	MXopen, MX2 MX2 J, MX J125 MX65+85+ladies MX1 hobby MX4,MX4+,Twin MX2 hobby	15.30 – 15.55 hod20 min. + 2 laps 16.00 – 16.15 hod10 min. + 2 laps 16.20 – 16.40 hod15 min. + 2 laps 16.45 – 17.05 hod15 min. + 2 laps 17.10 – 17.30 hod15 min. + 2 laps
III. Jury meeting		17:50 hod
9. PRIZE GIVING CEREMONY		18:00 hod